# SDR V2JA2013043049004

- Difficulty date: April 30, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N109SL
- Make and model: Piagio P180
- Aircraft serial: 1092
- Aircraft time: 8,947 hours, 6,768 cycles
- Engine: Pwa PT6A66
- Engine time: 3,686 hours, 2,826 cycles
- Propeller: Hartzl HCE5N3
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cargo
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

CARGO DOOR LIGHT ON IN FLIGHT.  ADJUSTED BAGGAGE DOOR IAW AMM 52-30-00. OPS CHECKED GOOD.
